# SDR 2008UALA02075

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 24,604 hours, 3,179 cycles
- Engine: Pwa PW4090
- System (JASC): 2425 · AC Indicating System
- Part: O-Ring
- Part number: M832481210
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC BACKUP GEN L LEFT BACKUP GENERATOR OFF DUE TO A PROTECTIVE TRIP.  STATUS  MSG03, ACTIVE CRUISE MODE DEPENDENT; BACKUP GENERATOR (L) SPEED IS OUT OF RANGE.  SUSPECT FAULTY BEARING.  REPLACED BACK UP GEN. AND DRIVE OIL SEAL. PER AMM 24-25-01 OP CHECKED GOOD.  AC OK FOR SERVICE.
